# SDR ASAA2021022334188

- Difficulty date: February 23, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 46,275 hours, 13,755 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRANSIENT RADAR RETURNS 30-DEGREES LEFT OF NOSE.  DISAPPEARS THEN REAPPEARS.  HAPPENS IN ALL RADAR MODES.  GROUNDED - YES.  PERFORMED OPS CHK OF THE WXR IAW B737-800 AMM 34-43-00-710-802-001.  OPS CHK PASSED AT THIS TIME.  A/C OK FOR SERVICE.  COULD NOT DUPLICATE FAULT.
